# SDR HEEA062493

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 407040302103
- Condition: Worn
- Location: Tail Rotor
- Part time: 441 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVE SHAFT HAS WORN BEARINGS.
